has anyone experienced any side effects for rituximab treatment for pemphigus /pemphigoid? My mother is 65 yrs old and has been suffering from pemphigus /pemphigoid for 5+ yrs, we are considering rituximab treatment but not sure the side effects and the risks. Any information will be highly appreciated.
I apologize, but there appears to be no specific information about your question. I have below links to questions that have been asked about both diagnoses that may have an answer for you. There isn't even an active support group to refer you to. There are no side effects for the diseases & drug you mention.
- Rituximab Information for Consumers
- Rituximab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rituximab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 1 answer
Posted 6 Jan 2013 • 1 answer
Posted 13 Jan 2014 • 1 answer
Posted 14 May 2014 • 2 answers
Posted 12 Jul 2016 • 3 answers